Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Child has red, painful bumps, hot to touch. Low grade fever. Taking prednisone

My 13 yr old daughter has been getting red, painful bumps that are hot to the touch on her legs only. I took her to dr last week and she was given a shot of steriods and 3 days worth of prednisone . They went away but now, 4 days later, they are back just as bad as what they were. She had a low grade fever last night. Wondering if I should take her to ER or wait and see her family dr.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Your daughter had bumps on legs and got relief with steriods. So these appears to be utricaria , they will appear again when the effect of steroid goes away. so they have appeared again. If the girl is rest less you can take her immediately to E.R.
Other wise there is no hurry. She needs some blood tests to confirm the diagnosis. They could be boils, but they wont subside with only steroids.
Besides i advise you some diet recommendations as Avoid taking brinjal, fish, and other sea foods, which tend to be potent allergens.
Wishing for a quick recovery and thanks for calling.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor